# SDR DALA2023100308086

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAP STA Y=1022RH LONGERON 7RH (INNER STRUCTURE) AT CPAX. SUMMARY OF NRC 00386: CAP STA Y=1022RH LONGERON 7RH INNER STRUCTURE WAS REPAIRED PER ER/A 611872-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-611872 ADDED FOR AC 9520. (LP #2993707)
